RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 254–260 (Mi mz1047)  

This article is cited in 2 scientific papers (total in 2 papers)

A remark on trinomial identities in associative algebras

L. M. Samoilov

Ul'yanovsk Branch of M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1047

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 208–213

Bibliographic databases:

UDC: 512.552.4
Received: 03.02.1998

Citation: L. M. Samoilov, “A remark on trinomial identities in associative algebras”, Mat. Zametki, 65:2 (1999), 254–260; Math. Notes, 65:2 (1999), 208–213

Citation in format AMSBIB
\Bibitem{Sam99}
\by L.~M.~Samoilov
\paper A~remark on trinomial identities in associative algebras
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 254--260
\mathnet{http://mi.mathnet.ru/mz1047}
\crossref{https://doi.org/10.4213/mzm1047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706573}
\zmath{https://zbmath.org/?q=an:0954.16017}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 208--213
\crossref{https://doi.org/10.1007/BF02679818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1047
  • https://doi.org/10.4213/mzm1047
  • http://mi.mathnet.ru/eng/mz/v65/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Isaev, A. V. Kislitsin, “Tozhdestva vektornykh prostranstv, vlozhennykh v lineinye algebry”, Sib. elektron. matem. izv., 12 (2015), 328–343  mathnet  crossref
    2. Finogenova O.B., “Varieties satisfying semigroup identities: Algebras over a finite field and rings”, Int. J. Algebr. Comput., 26:5 (2016), 985–1017  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:111
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020